# SDR CA030411005

- Difficulty date: March 31, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 12,837 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Cracked
- Location: Hydraulic Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION AME DISCOVERED HYDRAULIC PUMP BELT TO BE CRACKED (APPROXIMATELY HALF WIDTH).  BELT WAS REPLACED AND A/C RETURNED TO SERVICE.
